# SDR HNAA2020032300106

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,978 hours, 34,271 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1-2 INOP MSG DISPLAYED. CREW RAN QRH AND MSG CLEARED. MAINTENANCE: C/W OPERATIONAL CHECK OF RUDDER EICAS MESSAGES IAW EMB 145 AMM 27-23-00, OPS CHECK GOOD.
